Thread: ACNE Question :(
11-11-2004, 02:50 AM #1
ACNE Question :(
I completed a cycle around 2 months ago which consisted of Deca , Test-E, Tren , and Clenbuterol .
As usual I got acne on my back, but I thought it would have dissapeared now that i'm off the juice for approximately 2 months, but it hasn't.
Are there any explanations for this. I don't wanna use accutane btw.
11-11-2004, 03:12 AM #2Retired Vet
- Join Date
- Feb 2004
Tan, or lay out in the sun if you can....
BUMP for others...
11-11-2004, 04:15 AM #3
I have the same problem but I keep it too a minimum by washing my back - seriously I can't reach back there so I bought one of those things with a handle and bristles. Sometimes I even use acne scrub on my back(noxema,clearasil). Also take a shower right after sweating in the gym.
11-11-2004, 04:51 AM #4Originally Posted by Blown_SC
What I also wanted to know however is, is it normal for the acne to stay after a cycle?
11-11-2004, 07:14 AM #5Originally Posted by Toenail Juice Z
11-11-2004, 07:56 AM #6
Take a bath with one cup of epsom salts and one cup of peroxide, soak in that for awhile. If you want to change up a little take a bath in two cups of apple cider vinager. This helps me keep that smooth acne free complextion.
11-11-2004, 08:05 AM #7
Dude, not to hijack your thread but how do you get a name like toenail juice anyway?
11-16-2004, 08:10 AM #8Originally Posted by Monkeytown
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)